Almost two months ago, I started taking Wellbutrin for anxiety and depression. I had been on SSRIs like Lexapro and Zoloft before, and they didn't do much for me, so my doctor wanted to try an atypical. I started on 150mg, and I was doing great! I still had off days, but for the most part, it was golden. At my follow up, my doctor increased the Wellbutrin to 300mg. After 5 days, it seemed as if it wasn't working at all anymore. I felt exactly like I did before I started taking it at all. After a week, I called my doctor, and she prescribed me 30mg of Cymbalta. I felt shaky at first, then for two days I felt great and had lots of energy. That quickly dissipated, and now I just feel tired and sleepy and sluggish all the time. I'm not as depressed and anxious, granted, but I don't feel as motivated... at all. I'm motivated to take a nap, that's about it. Oh, and I can't have an orgasm AT ALL. My boyfriend is threatening to stop having sex, because he doesn't enjoy it if I can't. Any similar experiences to this? What did you do? Is it too much medication?Could I just go back to only 150mg of Wellbutrin, or is it too late to turn back now?